Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On dual spaces with bounded sequences without weak$^ *$-convergent convex blocks
HTML articles powered by AMS MathViewer

by Thomas Schlumprecht PDF
Proc. Amer. Math. Soc. 107 (1989), 395-408 Request permission

Abstract:

In this work we show that if ${X^ * }$ contains bounded sequences without weak* convergent convex blocks, then it contains an isometric copy of ${L_1}\left ( {{{\left \{ {0,1} \right \}}^{{\omega _1}}}} \right )$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20
  • Retrieve articles in all journals with MSC: 46B20
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 107 (1989), 395-408
  • MSC: Primary 46B20
  • DOI: https://doi.org/10.1090/S0002-9939-1989-0979052-1
  • MathSciNet review: 979052